# SDR F3LA98140

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON LT MAIN LANDING GEAR BEAM LOWER SURFACE AND DAMAGED PANEL MOUNT HOLE OUTBOARD OF STABILIZER LINK MOUNT POINT.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACMENT PARTS AND REPAIRED PER SRM 51-20-10 AND ERO 98-0597.  (M)
